# SDR UIEA2019080654946

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,441 hours, 10,588 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 1620
- Condition: Unknown
- Location: Apu Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW CALL BACK FOR APU FIRE LOOP 1.   PERFORMED A BITE IAW FIM 26-15 FT 803,  FOUND NO FAULTS.  REMOVED AND REPLACED THE APU FIRE DETECTION LOOP 1 CARD ASSY IAW AMM 26-10-01.
